RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 1, Pages 48–64 (Mi msb4250)  

This article is cited in 1 scientific paper (total in 1 paper)

The structure of the stability regions of a selfadjoint system of differential equations with periodic coefficients

V. B. Lidskii, P. A. Frolov


Full text: PDF file (1616 kB)

Bibliographic databases:

UDC: 517.942.4
Received: 28.05.1965 and 19.10.1965

Citation: V. B. Lidskii, P. A. Frolov, “The structure of the stability regions of a selfadjoint system of differential equations with periodic coefficients”, Mat. Sb. (N.S.), 71(113):1 (1966), 48–64

Citation in format AMSBIB
\Bibitem{LidFro66}
\by V.~B.~Lidskii, P.~A.~Frolov
\paper The structure of the stability regions of a selfadjoint system of differential equations with periodic coefficients
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 1
\pages 48--64
\mathnet{http://mi.mathnet.ru/msb4250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199497}
\zmath{https://zbmath.org/?q=an:0166.34804}


Linking options:
  • http://mi.mathnet.ru/eng/msb4250
  • http://mi.mathnet.ru/eng/msb/v113/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Zasedaniya Moskovskogo matematicheskogo obschestva”, UMN, 25:5(155) (1970), 235–236  mathnet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:144
    Full text:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019